# SDR A6WA201240320

- Difficulty date: January 28, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 287,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CORNERS ON MLG WW CUT CRACKED.  REPAIRED CRACKS IAW REO 601R-53-11-048.
